# SDR CA060330006

- Difficulty date: March 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,318 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2156400
- Condition: Leaking
- Location: Rt Wing
- Part time: 1,318 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR A FUEL LEAK OF THE RT WING. ALL CELLS WERE REMOVED FOR LEAK CHECK. CELLS  NR 1,2,4,6 AND 7 WERE FOUND LEAKING. CELLS WILL BE REPLACED. (TC NR 20060330006)
